# SDR AALA20031221

- Difficulty date: November 5, 2003
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N1452B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11464
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - DURING OVERNIGHT MAINTENANCE, FOUND AFT LAVATORY AREA EMERGENCY LIGHTS INOPERATIVE.  REPLACED AFT LAVATORY AREA EMERGENCY LIGHT BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
